advertisement
Question
Posted by: Abigail Courtenay | 2017/10/17

Thinz alcachofra tablets.

can thinz alcachofra tablets cause Nausea or vomiting and diarrhea? i need to know which medicine can i take with thinz alcachofra?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2017/10/18

Hi Abigail

Yes, it could cause the above symptoms, especially if one takes more than the prescribed dosage (not saying you do, just to mention). It might also be that you have a viral gastroenteritis (stomach flu). I would stop the thinz alcachofra for a while and see if you improve. If the symptoms dont clear, then you might have a viral gastroenteritis and you can use over the counter anti-emetic and anti-diarrhea tablets as well as rehydration fluid. Good luck and I hope you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement